Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 865069, 9 pages
http://dx.doi.org/10.1155/2015/865069
Research Article

The Singular Points of Analytic Functions with Finite -Order Defined by Laplace-Stieltjes Transformations

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 19 April 2014; Accepted 18 July 2014

Academic Editor: Seppo Hassi

Copyright © 2015 Hong-Yan Xu and Zu-Xing Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Liu, “The regular growth of Dirichlet series of finite order in the half plane,” Journal of Systems Science and Mathematical Sciences, vol. 22, no. 2, pp. 229–238, 2002. View at Google Scholar
  2. D. C. Sun and J. R. Yu, “On the distribution of values of random Dirichlet series II,” Chinese Annals of Mathematics B, vol. 11, no. 1, pp. 33–44, 1990. View at Google Scholar · View at MathSciNet
  3. J. R. Yu, Dirichlet Series and the Random Dirichlet Series, Science Press, Beijing, China, 1997.
  4. J. R. Yu, “Borel's line of entire functions represented by Laplace-Stieltjes transformation,” Acta Mathematica Sinica, vol. 13, pp. 471–484, 1963 (Chinese). View at Google Scholar
  5. C. J. K. Batty, “Tauberian theorems for the Laplace-Stieltjes transform,” Transactions of the American Mathematical Society, vol. 322, no. 2, pp. 783–804, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Y. Kong and D. C. Sun, “On the growth of zero order Laplace-Stieltjes transform convergent in the right half-plane,” Acta Mathematica Scientia B, vol. 28, no. 2, pp. 431–440, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Y. Kong and D. C. Sun, “The analytic function in the right halp plane defined by Laplace-Stieltjes transforms,” Journal of Mathematical Research & Exposition, vol. 28, no. 2, pp. 353–358, 2008. View at Google Scholar
  8. Y. Y. Kong and Y. Hong, On the Growth of Laplace-Stieltjes Transforms and the Singular Direction of Complex Analysis, Jinan University Press, Guangzhou, China, 2010.
  9. Y. Y. Kong and Y. Yang, “On the growth properties of the Laplace-Stieltjes transform,” Complex Variables and Elliptic Equations, vol. 59, no. 4, pp. 553–563, 2014. View at Publisher · View at Google Scholar
  10. A. Mishkelyavichyus, “A Tauberian theorem for the Laplace-Stieltjes integral and the Dirichlet series,” Litovskij Matematicheskij Sbornik, vol. 29, no. 4, pp. 745–753, 1989 (Russian). View at Google Scholar · View at MathSciNet
  11. L. N. Shang and Z. S. Gao, “Value distribution of analytic functions defined by Laplace-Stieltjes transforms,” Acta Mathematica Sinica. Chinese Series, vol. 51, no. 5, pp. 993–1000, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Y. Kong, “Laplace-Stieltjes transforms of infinite order in the right half-plane,” Acta Mathematica Sinica, vol. 55, no. 1, pp. 141–148, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Y. Kong and D. C. Sun, “On type-function and the growth of Laplace-Stieltjes transformations convergent in the right half-plane,” Advances in Mathematics, vol. 37, no. 2, pp. 197–205, 2008 (Chinese). View at Google Scholar · View at MathSciNet
  14. L. N. Shang and Z. S. Gao, “The growth of entire functions of infinite order represented by Laplace-Stieltjes transformation,” Acta Mathematica Scientia A, vol. 27, no. 6, pp. 1035–1043, 2007 (Chinese). View at Google Scholar · View at MathSciNet
  15. P. Wang, “The P(R) type of the Laplace-Stieltjes transform in the right half-plane,” Journal of Central China Normal University, vol. 21, no. 1, pp. 17–25, 1987 (Chinese). View at Google Scholar · View at MathSciNet
  16. P. Wang, “The P(R) order of analytic functions defined by the Laplace-Stieltjes transform,” Journal of Mathematics, vol. 8, no. 3, pp. 287–296, 1988 (Chinese). View at Google Scholar · View at MathSciNet
  17. H. Y. Xu and Z. X. Xuan, “The growth and value distribution of Laplace-Stieltjes transformations with infinite order in the right half-plane,” Journal of Inequalities and Applications, vol. 2013, article 273, 15 pages, 2013. View at Google Scholar
  18. K. Knopp, “Über die Konvergenzabszisse des Laplace-Integrals,” Mathematische Zeitschrift, vol. 54, pp. 291–296, 1951. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. T. Cao and H. Yi, “The growth of solutions of linear differential equations with coefficients of iterated order in the unit disc,” Journal of Mathematical Analysis and Applications, vol. 319, no. 1, pp. 278–294, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. F. Titzhoff, “Slowly growing functions sharing values,” Fizikos ir Matematikos Fakulteto Mokslinio Seminaro Darbai, vol. 8, pp. 143–164, 2005. View at Google Scholar · View at MathSciNet
  21. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Beijing, China, 2003. View at Publisher · View at Google Scholar · View at MathSciNet